REAL

Items where Author is "Katona, Gyula"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 23.

Katona, Gyula and Tuza, Zsolt (2013) Color the cycles. DISCRETE MATHEMATICS, 313. pp. 2026-2033. ISSN 0012-365X

Katona, Gyula (2013) Constructing Union-Free pairs of K-Element subsets. AKCE INTERNATIONAL JOURNAL OF GRAPHS AND COMBINATORICS, 10 (1). pp. 111-117. ISSN 0972-8600

Katona, Gyula and Tichler, K. (2013) Existence of a maximum balanced matching in the hypercube. JOURNAL OF STATISTICAL THEORY AND PRACTICE, 7 (4). pp. 617-629. ISSN 1559-8608

Gerbner, Dániel and Katona, Gyula and Pálvölgyi, Dömötör and Patkós, Balázs (2013) Majority and plurality problems. DISCRETE APPLIED MATHEMATICS, 161 (6). pp. 813-818. ISSN 0166-218X

Katona, Gyula (2013) Sperner type theorems with excluded subposets. DISCRETE APPLIED MATHEMATICS, 161 (9). pp. 1251-1258. ISSN 0166-218X

Frankl, Péter and Kato, M. and Katona, Gyula and Tokushige, N. (2013) Two-colorings with many monochromatic cliques in both colors. JOURNAL OF COMBINATORIAL THEORY SERIES B, 103 (4). pp. 415-427. ISSN 0095-8956

Katona, Gyula and Tichler, K. (2012) Encoding databases satisfying a given set of dependencies. LECTURE NOTES IN COMPUTER SCIENCE, 7153. pp. 203-223. ISSN 0302-9743

Katona, Gyula and Kisvölcsey, Ákos (2012) Erdos-Ko-Rado from intersecting shadows. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 32 (2). pp. 379-382. ISSN 1234-3099

Meng, Kun and Lin, Chuang and Liu, Wen An and Yang, Yang and Katona, Gyula (2012) Minimum average-case queries of q + 1 -ary search game with small sets. DISCRETE APPLIED MATHEMATICS, 160 (4-5). pp. 618-627. ISSN 0166-218X

Katona, Gyula and Katona, Gyula (Ifj.) and Katona, Z. (2012) Most Probably Intersecting Families of Subsets. COMBINATORICS PROBABILITY AND COMPUTING, 21 (1-2). pp. 219-227. ISSN 0963-5483

Katona, Gyula and Sali, Attila (2012) On the distance of databases. ANNALS OF MATHEMATICS AND ARTIFICIAL INTELLIGENCE, 65 (2-3). pp. 199-216. ISSN 1012-2443

Katona, Gyula (2012) Random databases with correlated data. LECTURE NOTES IN COMPUTER SCIENCE, 7260. pp. 29-35. ISSN 0302-9743

Győri, Ervin and Elek, Gábor and Erdős, Péter and Katona, Gyula and Sali, Attila and Simonovits, Miklós and Simonyi, Gábor and Szemerédi, Endre and Tardos, Gábor (2010) Hipergráfok = Hypergraphs. Project Report. OTKA.

Katona, Gyula and Ádám, András and Bárány, Imre and Elek, Gábor and Erdős, Péter and Füredi, Zoltán and Gerbner, Dániel and Győri, Ervin and Miklós, Dezső and Pyber, László and Sali, Attila and Simonovits, Miklós and Simonyi, Gábor and Szemerédi, Endre and T. Sós, Vera and Tardos, Gábor (2009) Diszkrét matematika = Discrete mathematics. Project Report. OTKA.

Makai, Endre and Bezdek, András and Böröczky, Károly and Fejes Tóth, Gábor and Katona, Gyula and Pach, János and Pór, Attila and Uhrin, Béla (2008) Diszkrét és konvex geometria = Discrete and convex geometry. Project Report. OTKA.

Grolmusz, Vince and Friedl, Katalin and Friedman, Anna Eszter and Katona, Gyula and Király, Zoltán and Komjáth, Péter and Lukács, András and Szabadka, Zoltán and Szőnyi, Tamás and Tardos, Gábor and Windhager, Eszter (2008) Gráfok és algoritmusok = Graphs and algorithms. Project Report. OTKA.

Katona, Gyula and Ádám, András and Bárány, Imre and Elek, Gábor and Erdos, Péter and Füredi, Zoltán and Miklós, Dezso and Pyber, László and Sali, Attila and Simonyi, Gábor and Tardos, Gábor (2007) Diszkrét matematika és alkalmazásai = Discrete mathematics and its applications. Project Report. OTKA.

Erdős, Péter and Füredi, Zoltán and Katona, Gyula (2005) Two-part and k-Sperner families: New proofs using permutations. SIAM JOURNAL ON DISCRETE MATHEMATICS, 19 (2). pp. 489-500. ISSN 0895-4801

Erdős, Péter and Katona, Gyula (1987) A 3-part Sperner theorem. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 22. pp. 383-393. ISSN 0081-6906

Erdős, Péter and Katona, Gyula (1986) All Maximum 2-part Sperner Families. JOURNAL OF COMBINATORIAL THEORY SERIES A, 43 (1). pp. 58-69. ISSN 0097-3165

Erdős, Péter and Katona, Gyula (1986) Convex hulls of more-part Sperner families. GRAPHS AND COMBINATORICS, 2 (1). pp. 123-134. ISSN 0911-0119

Erdős, Péter and Frankl, Péter and Katona, Gyula (1985) Extremal hypergraphs problems and convex hulls. COMBINATORICA, 5 (1). pp. 11-26. ISSN 0209-9683

Erdős, Péter and Frankl, Péter and Katona, Gyula (1984) Intersecting Sperner families and their convex hulls. COMBINATORICA, 4 (1). pp. 21-34. ISSN 0209-9683

This list was generated on Sun Oct 26 05:29:31 2014 CET.